Firmoo > Answers > Eye Health >  question

Question

Ask questions

Juan


09/25/2012

Why are my eye floaters becoming more active?

I find recently my eyes floaters become more active. Why? Is that mean my myopia become more serious?
Related Topics : eye floaters
Answer the question

Answers (4)

  • Alexander david

    09/27/2012

    It is hard to say. In fact, eye floaters themselves won't hurt your eyes. They just come and go. And eye floaters often occurs to people with high myopia or hyperopia etc. However, you shall not ignore eye floaters. You'd better to see an eye specialist for an eye check so as to know what's going on of your eyes. Besides, you shall also keep healthy life style in your daily life. And take a regular break if you required to work with computer for a long time.
  • hill

    09/25/2012

    You don't keep notice of care these days. You may sit in front of computers for a long time everyday with no rest. Or else, you don't keep the habit of using eye drops to release the symptoms. You'd better go to see the doctor and have a check. During this time, you'd better not wear contact lenses in case of further infection.
  • walkdawalk23

    09/27/2012

    Floaters are generally caused by vitreous degeneration, this is a natural aging. Many floaters may exist for a long time, and it is unchanged and does not affect vision. But you said your eye floaters became more active, it may because you are excessive use of your eyes, or may be the result of long-time psychological depression, therefore, you should pay more attention to your eye health, and do more outdoor sports, which can increase your immunity.
  • castro_jan

    09/29/2012

    Considering your situation, active eye floaters, sounds really bad. I just wonder what you have been doing recently, what led to active eye floaters. So, if you want to know why, you should reflect if there is anything unusual you've done. Maybe the cause lies there. Generally speaking, lack of sleep, overuse of your eyes, sleeplessness or excessive water taken will lead to more serious eye floaters. But I still recommend that you go and see a doctor as soon as possible.
Jumpto

Local Business in Los Angeles

More